MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, UNIV ENDS,; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, UNIV ENDS,; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number H93821
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of fluid transfer tube sets failed quality testing.This issue was further described as, ¿there was too much endotoxin on the lots¿.This event was observed during lab testing prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: device manufacture date: between december 14, 2020 to december 15, 2020.H10: a device was received for evaluation.A limulus amebocyte lysate (lal) fluid pathway test was performed on the device; the device met specifications.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUBE SET, STD VOL, UNIV ENDS,
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key11872457
Report Number1416980-2021-03123
Device Sequence Number16344809
Product Code NEP
UDI-Device Identifier00085412476520
UDI-Public(01)00085412476520
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2023
Device Catalogue NumberH93821
Device Lot Number60274794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown